# SDR YENA2025041800410

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 6,506 hours, 965 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 52914
- Condition: Failed
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#33, BOS-CDG. (ETOPS)'ENG 2 FIRE LOOP A FAULT ECAM APPEARED SEVERAL TIMES INTERMITTENTLY THEN REMAINED ON. ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED ENG #2 AGB CORE LOOP A (4002WD1) IAW AMM 26-12-17. OPS CHECK GOOD, NO FAULTS NOTED. THIS CLEARS THIS MDDR PLACARD REMOVED MX-4 UPDATED. MCC NOTIFIED.
